# SDR DALA2017090700001

- Difficulty date: September 6, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 66,308 hours, 28,536 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE AFTER TAKEOFF, RETURNED TO DEPARTURE.  REPLACED THE LEFT ENGINE IAW AMDS 7100-9902E.
